# SDR SWAA2012092107834

- Difficulty date: September 14, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,127 hours, 52,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 001974
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SKIN CRACKED AT LOWER HINGE CUTOUT UPPER AFT CORNER.  REMOVED AND REPLACED R1 DOOR IAW M/M.
